The purpose of this paper is to obtain some coincidence and periodic points results for generalized $F$-type contractions in a metric space endowed with a graph. Some examples are given to illustrate the new theory. Then, we apply our results to establishing the existence of solution for a certain type of nonlinear integral equation.
"Some coincidence and periodic points results in a metric space endowed with a graph and applications." Banach J. Math. Anal. 9 (3) 128 - 139, 2015. https://doi.org/10.15352/bjma/09-3-9